# SDR AALA202109275675

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 23,618 hours, 4,890 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY 4L DOOR LOCKS IMPROPERLY . PASSENGER GOT STUCK IN LAVATORY WHEN LOCK JAMMED. ADJUSTED LAVATORY DOOR LOCKING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21.
